# SDR UALA2010012500279

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Piston
- Condition: Damaged
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR EMERGENCY POWER SPRING CYLINDER PISTON DOES NOT HAVE RED BAND VISIBLE.  ADJUSTED EMERGENCY POWER SPRING CYLINDER PISTON. ADJUSTED EMERGENCY POWER SPRING CYLINDER PISTON.
